MathSciNet Relay Station
MathSciNet bibliographic data
MR2438812 (2010g:60221) 60K37 (60J35 60J80)
Croydon, David; Kumagai, Takashi Random walks on Galton-Watson trees with infinite variance offspring distribution conditioned to survive. Electron. J. Probab. 13 (2008), no. 51, 1419–1441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement